# SDR FDKA2009012800019

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 18,528 hours, 17,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6268 JFK.  BOTH MAIN BATTERIES LEFT IN THE ON POSITION.  EMERGENCY LIGHTS OUT.  MX REMOVED AND REPLACED BOTH MAIN BATTS AND EMERGENCY LIGHT BATTERIES.  OPS GOOD.
